Information Journal Paper
APA:
CopySeidali Samani, Masoud, & Bahmanpour, Kamal. (2020). ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂ R[X]. JOURNAL OF ALGEBRAIC SYSTEMS, 8(1 ), 95-102. SID. https://sid.ir/paper/380296/en
Vancouver:
CopySeidali Samani Masoud, Bahmanpour Kamal. ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂ R[X]. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;8(1 ):95-102. Available from: https://sid.ir/paper/380296/en
IEEE:
CopyMasoud Seidali Samani, and Kamal Bahmanpour, “ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂ R[X],” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 8, no. 1 , pp. 95–102, 2020, [Online]. Available: https://sid.ir/paper/380296/en